# SDR ASAA2022122941506

- Difficulty date: December 29, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,432 hours, 12,547 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD # 78273000 ENG #1 DISPLAYED ECONOMIC FAULT MSG # 77-20861. THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. GROUNDED - YES. FOUND CJ10 HARNESS CHAFFED THROUGH THE SHEILDING. REPLACED CJ10 HARNESS REF 73-21-06/401. REF ASA L/P 60416737.
